# SDR ABXA9900358

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 59113011
- Condition: Cracked
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING REAR SPAR CAP CRACKED AT NUMEROUS HOLES.  REPAIRED IAW ABX REA D957-28455MR.
